# SDR CA091126003

- Difficulty date: November 25, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,488 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE FLIGHT HAD A FLAPS FAILED MESSAGE.  THE CREW EXECUTED A GO-AROUND, DECLARED AN EMERGENCY AND LANDED NORMALLY WITH THE FLAPS IN POSITION 1 (TC NR 20091126003)
